Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Feeling thickness in vein in penis, pain in stomach. How will this effect in sex life? What should I do?

Sir,I am a 22 year student,I feel something bad in my penis ,Feels some thickness in my vain in the penis.I have small newly developed something in my penis bag,some times it may pain.And also some pain in my stomach ,i think stomach pain related to vain.After mastubation i feel more pain in my stomach and my penis balls.If this cause badly in my sex life ?? whats should i do ?? thank you..
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

I went through your details. I suggest you not to worry much. After reading the description, I do not see anything wrong in your genital area. You are just 22 and worrying too much about your sexual life. Why? What do you know about sex, sexual organs and sexual problems and diseases related to sex organs? I don't think you know anything? That is why you are worried. In that You should find a physician for proper investigation, if you really feel there is something wrong.

Unnecessary worrying about sexual future should give you sleepless nights, anxiety, stress and erectile dysfunction in the future. Leave these things to the physician and once he tells that you are alright, leave all these negative thoughts, and concentrate on your career and studies.

Or Please post a direct question to me in this website. Make sure that you include every minute details possible. I shall prescribe some sexology related psychotherapy techniques which should help you cure your condition further.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Thu, 24 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor